# SDR USAA060532

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 807 FRAME LT AT PSU HANGER.  REMOVED DAMAGE AND INSTALLED FABRICATED REPAIR PARTS PER TR 53-10-20D IAW TR 53-10-20D, DEFECT SIZE: .625 INCH.
